# SDR 02FDEA00700

- Difficulty date: September 27, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 10,970 hours, 5,558 cycles
- Engine: Ge CF680C2A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE FF 2500-5000 LB FLUCTUATION- ON CLIMB OUT,  NOTICED FLUCTUATING FUEL FLOW EFFECTING A SPIKE IN N1 (5-10 PERCENT) EGT TEMP VARY 3-5   DEGREES ALONG WITH A SLIGHT N2 SPIKE (2 PERCENT) NOTIFIED MECHANIC,  RETURNED TO LANDING RWY 36R. TAXI IN, INSTRUMENTS APPEARED NORMAL.  REMOVED AND REPLACED NR 2 HMU IAW MM.  IAW MOCC REQUEST REMOVED AND REPLACED NR 2 MAIN FUEL FILTER   IAW A300 MM.  ALL CHECKS COMPLIED WITH NORMALLY.
